Convergence of relaxed two-stage multisplitting method using an outer splitting
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 727-741
https://doi.org/10.4134/BKMS.2010.47.4.727
Published online July 1, 2010
Jae Heon Yun
Chungbuk National University
Abstract : In this paper, we study the convergence of relaxed two-stage multisplitting method using $H$-compatible splittings or SOR multisplitting as inner splittings and an outer splitting for solving a linear system whose coefficient matrix is an $H$-matrix. We also provide numerical experiments for the convergence of the relaxed two-stage multisplitting method.
Keywords : $H$-compatible splitting, SOR multisplitting, relaxed two-stage multisplitting method, $H$-matrix
MSC numbers : Primary 65F10, 65F15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd